Vitamin E and Warfarin Interaction! - USMLE Forums
USMLE Forums Logo
USMLE Forums         Your Reliable USMLE Online Community     Members     Posts
Home
USMLE Articles
USMLE News
USMLE Polls
USMLE Books
USMLE Apps
Go Back   USMLE Forums > USMLE Step 1 Forum

USMLE Step 1 Forum USMLE Step 1 Discussion Forum: Let's talk about anything related to USMLE Step 1 exam


Reply
 
Thread Tools Search this Thread Display Modes
  #1  
Old 12-06-2011
USMLE Forums Guru
 
Steps History: Step 1 Only
Posts: 342
Threads: 50
Thanked 197 Times in 103 Posts
Reputation: 207
Drug Vitamin E and Warfarin Interaction!

in Kaplan biochemistry book it's written, , ,Vitamin E causes hemorrhage in patients given warfarin . .can somebody explain this to me . .
Reply With Quote Quick reply to this message



  #2  
Old 12-06-2011
USMLE Forums Scout
 
Steps History: Not yet
Posts: 10
Threads: 1
Thanked 3 Times in 3 Posts
Reputation: 13
Default

Excess vit E interferers with Vit K metabolism.
Reply With Quote Quick reply to this message
The above post was thanked by:
zohaib (12-07-2011)
  #3  
Old 12-06-2011
USMLE Forums Veteran
 
Steps History: Not yet
Posts: 281
Threads: 74
Thanked 131 Times in 68 Posts
Reputation: 141
Thumbs Up

Cos it decreases Vit K depn clotting factors Pg 117 goljan table
Reply With Quote Quick reply to this message
The above post was thanked by:
Dr. Mexito (12-07-2011), zohaib (12-07-2011)
  #4  
Old 12-06-2011
shyangel18's Avatar
USMLE Forums Guru
 
Steps History: 1 + CS
Posts: 388
Threads: 48
Thanked 235 Times in 128 Posts
Reputation: 245
Send a message via MSN to shyangel18
Default

Ya. So question will be. Pt post MI. Starting to bleed. Why?! cuz he was taking vit E ! Courtesy baba goljan
__________________
Ppl come here to study n ponder
I am here to Excell like Thunder!
To view links or images in signatures your post count must be 10 or greater. You currently have 0 posts.
Reply With Quote Quick reply to this message
The above post was thanked by:
zohaib (12-07-2011)



Reply

Tags
Pharmacology-

Quick Reply
Message:
Options

Register Now

In order to be able to post messages on the USMLE Forums forums, you must first register.
Please enter your desired user name, your email address and other required details in the form below.
User Name:
Password
Please enter a password for your user account. Note that passwords are case-sensitive.
Password:
Confirm Password:
Email Address
Please enter a valid email address for yourself.
Email Address:
Medical School
Choose "---" if you don't want to tell. AMG for US & Canadian medical schools. IMG for all other medical schools.
USMLE Steps History
What steps finished! Example: 1+CK+CS+3 = Passed Step 1, Step 2 CK, Step 2 CS, and Step 3.

Choose "---" if you don't want to tell.

Favorite USMLE Books
What USMLE books you really think are useful. Leave blank if you don't want to tell.
Location
Where you live. Leave blank if you don't want to tell.

Log-in

Human Verification

In order to verify that you are a human and not a spam bot, please enter the answer into the following box below based on the instructions contained in the graphic.



Thread Tools Search this Thread
Search this Thread:

Advanced Search
Display Modes


Similar Threads
Thread Thread Starter Forum Replies Last Post
Warfarin + TMP/SMX Seetal USMLE Step 1 Forum 7 01-30-2016 01:50 PM
Doubt about heparin and warfarin dr_mhm USMLE Step 2 CK Forum 5 10-07-2011 09:24 PM
Which drug potentiated Warfarin? step1an USMLE Step 2 CK Forum 10 09-14-2011 09:56 AM
Adding Quinidine and Warfarin! ricko335 USMLE Step 1 Forum 3 07-20-2011 06:43 AM
How Warfarin can cause hypercoagulation if given without Heparin? donofitaly USMLE Step 1 Forum 4 12-04-2010 03:12 AM

RSS Feed
Find Us on Facebook
vBulletin Security provided by vBSecurity v2.2.2 (Pro) - vBulletin Mods & Addons Copyright © 2017 DragonByte Technologies Ltd.

USMLE® & other trade marks belong to their respective owners, read full disclaimer
USMLE Forums created under Creative Commons 3.0 License. (2009-2014)